# SDR HEEA088478

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,108 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8711294
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF LIGHT STATIC. FOUND S1 SELECTOR SWITCH NOISY.  CLEANED S1 SWITCH.  REPAIRED.  ALSO REPLACED 5 EACH MONITOR SWITCHES,  REPAIRED.  BENCH CHECK GOOD.
